# SDR CA971006001

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Loose
- Location: 8th Stage Valve
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

(CAN) AT CLIMB 3,600 NR1 STRUT O'HEAT LIGHT CAME ON, CHECK LIST CARRIED OUT. LIGHT OUT WITH POWER REDUCED TO 1.5 EPR, CAME ON AT 1.6 EPR. FUEL DUMPED, AIRCRAFT RETURNED. CLAMP LOOSE AT 8TH STAGE BLEED CHECK VALVE.
